# SDR USAA920081167

- Difficulty date: June 1, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 67,694 hours, 46,689 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602217
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - B CHECK - LT WING NR 2 SLAT TRAILING EDGE WEDGE DELAMINATED.  REPLACED THE LT WING NR 2 SLAT TRAILING EDGE WEDGE IAW DRAWING 65C26602.  (S)
